| Model Number |
CC60WF |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/17/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A non healthcare professional reported stating that, after lens was implanted, lens appeared to be cut down the middle.There was patient contact.The procedure completed on the same day.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).